Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A multiplier rule for a class of two-dimensional variational problems

Author: Lawrence M. Graves
Journal: Bull. Amer. Math. Soc. 65 (1959), 374-376
MathSciNet review: 0107195
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Carlo Ciliberto, Su un problema di Mayer per gli integrali doppi, Ricerche Mat. vol. 6 (1957) pp. 205-236. MR 96987
  • 2. Carlo Ciliberto, Problemi di Mayer-Lagrange per gli integrali doppi, ibid. vol. 7 (1958) pp. 21-63. MR 96988
  • 3. Max Coral, The Euler-Lagrange multiplier rule for double integrals, Contributions to the Calculus of Variations, 1931-1932, University of Chicago, 1933.
  • 4. H. H. Goldstine, Conditions for a minimum in abstract space, Illinois J. Math, vol. 2 (1958) pp. 111-123. MR 96150
  • 5. W. Gross, Das isoperimetrische Problem bei Doppelintegrale, Monatshefte für Mathematik und Physik vol. 27 (1916) pp. 114-120.

Additional Information


American Mathematical Society